# SDR MASA20210727308

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSS BEAM FS280 RH SIDE BETWEEN RBL 9 AND RBL 12. 
CORRECTIVE ACTION: FLOOR BEAM R/H STA 280 WAS REPLACED PER CRJ/900 
SRM51-42-06-001-001-A01., CRJ/900 SRM51-42-21-001-001-A01. AND CRJ/900 SRM51-42-10-001-001-A01
